# SDR SWAA2021022347407

- Difficulty date: February 5, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 74,514 hours, 43,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO FLOOR STRUCTURE L/H ZEE PLATE UPPER SURFACE VARIOUS CORROSION SPOTS BETWEEN STA 727D AND 787. / REMOVED AND REPLACED ZEE CHANNEL AT AFT CARGO COMPT. L/H SIDE STA 727D TO STA 792 REF B737-700 SRM 51-40-02-0G-0
